# SDR 97ZZZX907

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748H
- Make and model: Bell 206L-1
- Aircraft serial: 45490
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 2060760303
- Condition: Defective
- Location: Hyd System
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

NOTED CYCLIC CONTROLS BINDING DURING FLIGHT.  LOW HYDRAULIC PRESSURE.  REPLACED PUMP ASSY AND RETURNED AIRCRAFT TO SERVICE.
